Acta Mathematicae Applicatae Sinica

, Volume 7, Issue 1, pp 90–96 | Cite as

Existence uniqueness and asymptotic stability of periodic solutions of a nonlinear equation in phase locked technology

  • Jin Jun 
Study Bulletin


Periodic Solution Nonlinear Equation Asymptotic Stability Math Application Existence Uniqueness 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Wang Lian, Wang Muqin, Qualitative Analysis of a Type of Nonlinear Differential Equations of Second Order with Forcing Terms on the Cylinder,Acta Mathematica Sinica,23 5 (1980), 763–772.Google Scholar
  2. [2]
    Wang Muqiu, Zhang Jingyan, Wang Lian, A Phase Locked Loop Equation with Tangent Discriminator and Frequency Modulation Input and Its Popularization,Scientia Sinica,5, (1980), 554–565.Google Scholar
  3. [3]
    W. C. Lindsey, Synchronzation System in Communication and Control, Prentice-Kall Lne Englewood Cliffs, New Tersey, 1972.Google Scholar
  4. [4]
    Yie Dawei, Qualitative Analysis of a Phase Locked Loop with Sine Discriminator and Frequency Modulation Input,Kexue Tongbao,19 (1983), 1162–1165.Google Scholar
  5. [5]
    Wang Rongliang, The Existence and Stability of Periodic Solution of a P-L-L Equation with Sine Characteristic and Frequency Modulation Input,Journal of Shandong College of Oceanology, 2, 1987.Google Scholar
  6. [6]
    Massera J. L., The Existence of Periodic Solution of Systems of Differential Equation,Duke Math. J.,17 (1950), 457–475.Google Scholar
  7. [7]
    Lasalle J. L., Lefschetz S., Stability by Lyapunov's Direct Method with Application, New York, Academic Press, 1961.Google Scholar
  8. [8]
    R. Bellman, The Theory of the Solutions of Differential Equation, Translated by Zhang Xie, Science Press, 1957.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1991

Authors and Affiliations

  • Jin Jun 
    • 1
  1. 1.Shanghai Teachers UniversityChina

Personalised recommendations